Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Derived and integral sets of basic sets of polynomials


Author: M. N. Mikhail
Journal: Proc. Amer. Math. Soc. 4 (1953), 251-259
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9939-1953-0052571-6
MathSciNet review: 0052571
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. N. Mikhail, Basic sets of polynomials and their reciprocal, product and quotient sets, Duke Math. J. 20 (1953), 459–479. MR 0056086
  • [2] J. M. Whittaker, Interpolatory function theory, Cambridge, 1935.
  • [3] -, Sur les séries de base de polynomes quelconques, Paris, 1949.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0052571-6
Article copyright: © Copyright 1953 American Mathematical Society